# SDR DALA2024042904781

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 99,625 hours, 45,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 2L DISARM LEVER IS NOT FULLY IN THE DISARM POSITION WHEN TRYING TO OPEN THE DOOR. USED THE 1L DOOR INSTEAD. CORRECTIVE ACTION: REMOVED FOD 2L DOOR CKS GOOD PER B757 AMM 52-11. (5015674)
